# SDR AALA202505093350

- Difficulty date: April 30, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 44,088 hours, 18,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIIDE OF FUSELAGE SKIN IS CORRODED AT AFT LAVATORY VENT ACFT STA 917 BETWEEN STRINGERS 21L AND 22L. EVALUATED AREA DETERMINED OUT OF LIMITS CUTOUT DAMAGE FABRICATED AND INSTALLED ALL REPAIR PARTS. PER B737NG SRM 53-70-01-1A AND SRM 53-70-012R-3.
